# SDR 07FDEA00520

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 51,185 hours, 9,394 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39140165505
- Part serial: BFGM16940
- Condition: Broken
- Location: Rt Mlg
- Part time: 21,017 hours, 4,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF (FROM ALA RWY 05) RECEIVED RED UNSAFE GEAR INDICATION ON RT MAINS INDICATED ON GEAR HANDLE INDICATORS AS WERE AS CONF SYNOPTIC.  RAN RED TABS.  RETURNED TO ALA AFTER DUMPING AP PXLY 100.000 LBS CONFIG SYNOPTIC SHOWED RIGHT GEAR TEMPS COLD VS ALL OTHERS.  TEMPS WERE -2 SAME AS OAT.  AT WALK AROUND, FOUND RIGHT MAIN LANDING GEAR UNLOCK ACTUATOR BROKEN.  THE UNLOCK ACTUATOR FROM RIGHT MLG REMOVED PER MD-11 MM 32-33-02-4.  INSTALLED NEW RT MLG UNLOCK ACTUATOR PER AMM 32-33-02-4.  CHECK ACCOMPLISHED PER AMM OK.  NO LEAKS.  AIRCRAFT RETURNED TO SERVICE.
